# SDR COMA9660096

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bolt
- Part number: NAS620434D
- Condition: Corroded
- Location: Nlg
- Part time: 4,341 hours
- Component: 600861113
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT TAXIED TO HANGAR FOR SCHEDULED MAINTENANCE.  UPON ARRIVAL MECHANICS NOTICED THE NOSE GEAR DOORS HANGING SLIGHTLY OPEN WHEN AIRCRAFT WAS POWERED DOWN.  FURTHER INVESTIGATION FOUND THE THROUGH-BOLT CORRODED FOR THE NOSE GEAR FORWARD DOOR UPLOCK ROLLER LEVER ASSEMBLY.  THE CORROSION WAS NOT ALLOWING THE LEVER TO ROTATE FREELY CAUSING THE ROLLER NOT TO PROPERLY ENGAGE IN THE CAM.  THE LEVER AND MOUNT BRACKET WERE CLEANED AND LUBED, THE BOLT WAS REPLACED.  AIRCRAFT RETURNED TO SERVICE.  IPC REF:  32-22-00, FIG. 3, SHEET 1, ITEMS NR 310 AND NR 345.
